# SDR QXEA200501802

- Difficulty date: November 25, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 10,043 hours, 7,392 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - NOSE GEAR OUTER CYLINDER HAS AREAS OF CORROSION.  REPAIRED IAW EA R-32-204 AND REO 670-32-21-080.  RESTORED FINISH.
